# SDR CALA2025101309963

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N37352
- Make and model: Boeing 737-8
- Aircraft serial: 67558
- Aircraft time: 4,311 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT INOP FOUND DOOR 2R SLIDE LIGHT (L733) INOPERATIVE.  RELAMPED ASSEMBLY, LIGHT OPS CHECKS GOOD. REF AMM 33-51-04-960-801 & WDM 33-51-14-1.
